I started taking lexapro 5mg two weeks ago for depression anxiety and panic... i have a fear of meds and it took me awhile to even start them because i ws so terrified of them causing something bad to happen to me. Now Im super nervous and anxious worried wn i Tk them especially in the morning. I was wondering if its side effects anxiety or is it don something wrong... Thanks for you input :-)
28 Dec 2011
Hello Trina. Anxiety is a common, normal side effect of lexapro when first beginning it. Fairly soon, it should ease up and shortly after, most probably leave you altogther. It will take you another week or two before you begin to feel the full theraputic effects of the drug. Best wishes,pledge
11 Jan 2012
Antidepressants can make nervousness and anxiety worst before they make it better. Hang in there its worth the wait. I almost gave up twice because of side effects but I thank God I hung in there and remember you are already nervous with anxiety anyway.
I hope you feel better,
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
He is worried about the side effects of the medication. He worries about his labido going down. He's very nervous about taking any medications. ...
2 answers • 21 Oct 2011
I'm currently taking 5mg of lexapro a day for depression, anxiety and OCD. If I start to have a panic attack can I take .25 mg of xanax while ...
3 answers • 27 Nov 2011
For anyone who took this med how long did it take? I find no joy in anything, fear everything and feel disconnected to the world. Any similar ...
6 answers • 1 Jul 2013
I'm so confused for the past year I'm trying to find an antidepressant that works for my severe anxiety depression panic fear and medical ...
2 answers • 23 Aug 2013
I am supposed to take it right because bed. I am mostly nervous because the nurse said she took one and slept for 12 hours. I have panic attacks ...
5 answers • 30 Oct 2014